Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 327943, 9 pages
Research Article

A Multiple Iterated Integral Inequality and Applications

School of Mathematics and Statistics, Hechi University, Guangxi, Yizhou 546300, China

Received 11 June 2014; Accepted 10 July 2014; Published 22 July 2014

Academic Editor: Daoyi Xu

Copyright © 2014 Zongyi Hou and Wu-Sheng Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zongyi Hou and Wu-Sheng Wang, “A Multiple Iterated Integral Inequality and Applications,” Journal of Applied Mathematics, vol. 2014, Article ID 327943, 9 pages, 2014. doi:10.1155/2014/327943